# SDR CKSA96132

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1855-1863
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RJAA - DURING C-1 CHECK INSPECTION FOUND:  BULGE - FUSELAGE BOTTOM SKIN AT BS 1855 THROUGH BS 1863 S49R (AFT CARGO LOWER).  PERFORMED BLEND OUT SKIN FOR CORROSION AND PERFORMED BLEND OUT STRINGER DOUBLER LOWER FACE PER SRM 53-30-1 P1 AND SRM 51-10-01 PAR 7.  PERFORMED REPAIR PER TWX JAL-NRT-96-0805 RE - 1996-08-29 MNZ/E.  JOB CONTROL NR J029.  WORK PERFORMED BY JAPAN AIRLINES (JACZ109F).
